# SDR MALA020639

- Difficulty date: November 6, 2002
- Submitted: November 7, 2002
- Operation: Air carrier
- Aircraft: N449XJ
- Make and model: Saab 340B
- Aircraft serial: 340B449
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Module
- Part number: 44730501
- Part serial: A00142
- Condition: Failed
- Location: Deice System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT  3158, RT INTAKE HEAT IS INOPERATIVE.  RT INTAKE CAUTION LIGHT ON WILL NOT RESET.  A/C DIVERTED TO DTW.  MAINTENANCE REMOVED AND REPLACED RT DEICE MODULE.  GROUND RAN A/C FOR 25 MINUTES NO FAULTS NOTED AT THIS TIME.
